# SDR VNAA2015040500012

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 26,903 hours, 27,186 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROW 8 TO 12.  MAINTENANCE INSPECTED, REPAIRED SPLICE CONNECTION AT AFT FLOOR LIGHT UNDER FLOOR CONNECTION AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
